# SDR CA100624005

- Difficulty date: June 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,099 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Coupling
- Part number: 3024973
- Condition: Sheared
- Location: Fcu
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE CREW NOTICED A SMALL FLUCTUATION ON THE LT ENGINE GAUGES. SHORTLY AFTER, THE ENGINE PARAMETERS STARTED TO FLUCTUATE TO A POINT THAT THE CREW DECIDED TO SHUTDOWN THE ENGINE.  ENGINE WAS SHUTDOWN AND FEATHERED. EMERGENCY WAS DECLARED AND ACFT LANDED WITHOUT INCIDENT.   MX WAS SENT TO INSPECT ACFT, AFTER REMOVING THE FUEL CONTROL UNIT IT WAS FOUND THAT THE PLASTIC COUPLING BETWEEN THE FCU AND FUEL PUMP HAD SHEARED.  UPON INSP OF THE FUEL CONTROL UNIT, IT WAS NOTICED THAT THE FRONT BEARING ON THE INPUT SHAFT HAD COME APART AND THE DRIVE SHAFT JAMMED.  FUEL CONTROL UNIT WAS REPLACED WITH O/H UNIT.  OIL/FUEL SCREENS CHECKED, CHIP DETECTOR CHECKED FOR DEBRIS NONE FOUND.  ENGINE RIGGED AND GROUND RUN CARRIED OUT.
